# SDR IPXA2024051724728

- Difficulty date: May 5, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N430UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25461
- Aircraft time: 31,952 hours, 21,445 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: UNKNOWN
- Condition: Torn
- Location: L1 Door Liner
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LINER SEAL TORN ON UPPER AFT CORNER ATA 52. REPAIRED L1 DOOR LINER SEAL ON UPPER AFT CORNER I.A.W. B757 AMM 52-09-00-108-024.
